# SDR DALA2016062404908

- Difficulty date: June 23, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT & LT TIE TRACK BETWEEN STA Y=1003 AND Y=1155 AT AFT CARGO COMPARTMENT.  NEW TIE TRACK WAS REPLACED IAW SRM 51-30-1 AND 51-30-2, TIE TRACK LT WAS ATTENDED WITH NRC 00779.
